# SDR CALA2025012402017

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 85,245 hours, 33,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008332
- Condition: Faulty
- Location: Zone 200
- Part time: 785,236 hours, 733,733 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF EMERGENCY LIGHTS FOUND LEFT EMERGENCY EXIT POWER SUPPLY 11WL TEST BUTTON INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY 11WL, OPS CHECK GOOD REF AMM 33-51-38.
